# SDR AALA201812249004

- Difficulty date: December 18, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N880NN
- Make and model: Boeing 737823
- Aircraft serial: 40769
- Aircraft time: 22,247 hours, 8,972 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Detached
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R1 DOOR GIRT BAR WAS HANGING LOOSE.  ATTACHED THE GIRT BAR. OPS CHECKED GOOD.
